# SDR ASMF200406002

- Difficulty date: June 1, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 39,940 hours, 29,483 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5930594547
- Part serial: JAN991464
- Condition: Damaged
- Location: Mlg
- Part time: 9,861 hours, 5,907 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, TIRE NR 3 WAS LOST AND WATER DEFLECTOR WAS DAMAGED. MAIN TIRES WERE REPLACED IAW MM 32-43-10, ANTI-SKID TEST WAS PERFORMED IAW MM 32-43-00 AND DURING OVERNIGHT SERVICE AT MEX, WATER DEFLECTOR WAS REPLACED IAW MM 32-10-01, ALL CORRECT.
